# SDR DALA2024030603057

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 56,228 hours, 28,984 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Part number: UNKNOWN
- Condition: Damaged
- Location: External Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 EXTERNAL POWER DOOR HAS DAMAGE. CORRECTIVE ACTION: REPLACED EXTERNAL GROUND POWER ACCESS DOOR PER A319 AMM 52-42 OK FOR SVC. (4205940)
